# SDR DALA2019090605224

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,175 hours, 22,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 1257167) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:302 / ACARS TEXT: FRC335202302 / INTERIOR. REPLACED LIGHT COVER WITH SERVICEABLE. OK FOR SERVICE.
